skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: assunto: manifolds remover data de publicação: Após 2014 remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Hessian Operators on Constraint Manifolds

Birtea, Petre ; Comănescu, Dan

Journal of Nonlinear Science, 2015, Vol.25(6), pp.1285-1305 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

On geodesic strongly E -convex sets and geodesic strongly E -convex functions

Kılıçman, Adem ; Saleh, Wedad

Journal of Inequalities and Applications, 2015, Vol.2015(1), pp.1-10 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Saliency Detection via Sparse Reconstruction Errors of Covariance Descriptors on Riemannian Manifolds

Zhang, Ying-Ying ; Wang, Zhi-Peng ; Lv, Xiao-Dong

Circuits, Systems, and Signal Processing, 2016, Vol.35(12), pp.4372-4389 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Universal bounds for eigenvalues of the polydrifting Laplacian operator in compact domains in the $$\mathbb {R}^{n}$$ R n and $$\mathbb {S}^{n}$$ S n

Pereira, Rosane ; Adriano, Levi ; Pina, Romildo

Annals of Global Analysis and Geometry, 2015, Vol.47(4), pp.373-397 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Semivectorial Bilevel Optimization on Riemannian Manifolds

Bonnel, Henri ; Todjihoundé, Léonard ; Udrişte, Constantin

Journal of Optimization Theory and Applications, 2015, Vol.167(2), pp.464-486 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Pseudo-Jacobian and global inversion of nonsmooth mappings on Riemannian manifolds

Ghahraei, E ; Hosseini, S ; Pouryayevali, M.R

Nonlinear Analysis, January 2016, Vol.130, pp.229-240 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

A New Approach to the Proximal Point Method: Convergence on General Riemannian Manifolds

Carvalho Bento, Glaydston ; Cruz Neto, João ; Oliveira, Paulo

Journal of Optimization Theory and Applications, 2016, Vol.168(3), pp.743-755 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Synchronization on Lie Groups: Coordination of Blind Agents

Taringoo, Farzin

IEEE Transactions on Automatic Control, December 2017, Vol.62(12), pp.6324-6338 [Periódico revisado por pares]

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

The Yamabe flow on incomplete manifolds

Shao, Yuanzhen

Journal of Evolution Equations, 2018, Vol.18(4), pp.1595-1632 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Excursion probabilities of isotropic and locally isotropic Gaussian random fields on manifolds

Cheng, Dan

Extremes, 2017, Vol.20(2), pp.475-487 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (79)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (82)
  2. Anais de Congresso  (10)
  3. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2016  (24)
  2. 2016Até2016  (16)
  3. 2017Até2017  (16)
  4. 2018Até2019  (35)
  5. Após 2019  (2)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.